MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM
Model Number SBTS1001
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sensica device overreported the urine output.The device reads the total bag volume rather than the difference to the current hour.Approximately 350 ml were in the bag, and the device added 349 ml to the first 15minute hour block.It was also reported that the temperature would randomly drop to 26c or 30c and then come back to the actual temperature of 37.8c to 37.9c.Biomed downloaded the data logs to review, and the device rebooted and re-entered the patient case.After re-entering the patient case, the prior data was not displaying in the current hour or prior hours.The user navigated to the data history screen and then back to the main monitoring screen and once back to the main monitoring screen, the data was present on the device.However, in the prior hours when temperature was not connected to the device, the device was showing 0.0c or 470972.The patient continued the monitoring session with no further issues.Per follow-up information received via email on 11-feb-2022, the issue was found while using on patient and there was no impact.It was stated that the device indicates a large weight was placed around 319g and most likely a user hit resume on the device, since the confirmation happened after 5 seconds the tube was disconnected and then reconnected 15 seconds later which set the device into stabilization and after that, it seems to resume normal functionality.The event was confirmed by review of the case data and onsite personnel.The device continued the monitoring session.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause of the reported issue could not be determined.A potential root cause is temperature monitor pcba not receiving temperature data correctly.However this cannot be confirmed.It is unknown if the device did meet specifications and whether the device was influenced by the reported failure.The device was in use on a patient.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "ifu for properly charging the device: when first using the sensica uo system, the internal back-up battery may require charging.Plug the system into a medical grade wall supply using the power cord provided, and allow a 20 hours to charge battery.To avoid battery drainage over time, is recommended to keep the system plugged into the wall during use whenever possible.The battery will recharge when the system is plugged into a wall supply.Cautions: during system start up and in general practice, plug the sensica uo system into a wall power supply whenever possible.After using the system on batter back-up, plug it back into the wall power supply recharging and to avoid system shut down due to a drained battery." the device was not returned.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA UO SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key13691357
Report Number1018233-2022-01101
Device Sequence Number5009587
Product Code EXS
UDI-Device Identifier00801741215650
UDI-Public00801741215650
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBTS1001
Device Catalogue NumberSBTS1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown